MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST COMPACT

Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Catalog Number HCS70004
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q3 2025 (july 1, 2025, through september 30, 2025).The account reported that two hcs70004rd nebulizers, identified by serial numbers (b)(6), were not working as intended.The customer requested replacement of both devices; however, no specific description of the malfunction was initially provided.Additional information was requested to further characterize the reported issue, and the affected devices were returned for evaluation.The customer indicated that the devices were believed to be covered under a five-year warranty.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q3 2025 (july 1, 2025, through september 30, 2025).Associated serial numbers are (b)(6).Associated lot numbers are 6462112 and 6462310.Two hcs70004 nebulizers were returned for evaluation following reports that the devices were not working as intended.For serial number (b)(6), the unit was received in used condition with a new filter and filter cap.Functional testing demonstrated that the device powered on but did not produce mist.Flow testing measured 3.7 lpm, which did not meet product specifications.Internal examination identified fluid damage and light debris.Based on the complaint details and sample evaluation, the reported issue was confirmed, and the device was determined to have failed to meet specifications.Vendor investigation did not identify a manufacturing-related cause and concluded that the compressor sealing ring was worn.For serial number 6462310042141, the unit was received in used condition with a used filter and filter cap.Functional testing demonstrated that the device powered on, produced mist, and achieved a flow rate of 7.8 lpm, which met product specifications.Internal examination identified fluid damage and a large amount of debris.Based on the evaluation, the reported issue could not be confirmed, and the device was determined to meet specifications at the time of testing.Of the events summarized, 2 devices were returned for evaluation.The devices were not labeled for single use, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50946458
Report Number1417592-2026-54262
Device Sequence Number15836360
Product Code BTI
UDI-Device Identifier00884389106870
UDI-Public00884389106870
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown